Header

UZH-Logo

Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 17.

Ramelli, V; Ramelli, G P; Lava, S A G; Siegenthaler, G M; Bianchetti, M G; Ceschi, A (2014). Vitamin D status among children and adolescents on anticonvulsant drugs in Southern Switzerland. Swiss Medical Weekly, 144(144):w13996.

Reichert, C; Reichert, P; Monnet-Tschudi, F; Kupferschmidt, H; Ceschi, A; Rauber-Lüthy, C (2014). Seizures after single-agent overdose with pharmaceutical drugs: analysis of cases reported to a poison center. Clinical Toxicology, 52(6):629-634.

Hofer, K E; Degrandi, C; Müller, D M; Zürrer-Härdi, U; Wahl, S; Rauber-Lüthy, C; Ceschi, A (2014). Acute toxicity associated with the recreational use of the novel dissociative psychoactive substance methoxphenidine. Clinical Toxicology, 52(10):1288-1291.

Meli, Marianne; Rauber-Lüthy, Christine; Kupferschmidt, Hugo; Kullak-Ublick, G A; Ceschi, A. Atypical antipsychotic poisoning in young children: a multicentre analysis of poisons centres data. 2014, University of Zurich, Faculty of Medicine.

Ceschi, A; Rauber-Lüthy, C; Kupferschmidt, H (2013). Acute calcineurin inhibitor overdose: analysis of cases reported to a national poison center between 1995 and 2011. American Journal of Transplantation, 13(3):786-795.

Ceschi, A; Giardelli, G; Müller, D M; Elavumkudy, S; Manini, A F; Rauber-Lüthy, C; Hofer, K E (2013). Acute neurotoxicity associated with recreational use of methylmethaqualone confirmed by liquid chromatography tandem mass spectrometry. Clinical Toxicology, 51(1):54-57.

Dahlqvist, M; Venzin, R; König, S; Faber, K; Weinmann, W; Terbeck, S; Ceschi, A; Dünser, M W (2012). Haemodialysis in Taxus Baccata poisoning: a case report. QJM, 105(4):359-361.

Taegtmeyer, A B; Ceschi, A; Kullak-Ublick, G A; Jetter, A (2012). Pharmakogenetik in der Praxis: warum, wie, wann? - Teil 1. Swiss Medical Forum, 12(42):808-811.

Taegtmeyer, A B; Ceschi, A; Kullak-Ublick, G A; Jetter, A (2012). Pharmakogenetik in der Praxis: warum, wie, wann? - Teil 2. Swiss Medical Forum, 12(42):824-826.

Ceschi, A; Von Dechend, M; Krause, M; Kengelbacher, M; Stuerer, A (2011). Acute laryngotracheitis after accidental aspiration of clindamycin. QJM, 104(7):609-611.

Fuchs, J; Rauber-Lüthy, C; Kupferschmidt, H; Kupper, J; Kullak-Ublick, G A; Ceschi, A (2011). Acute plant poisoning: analysis of clinical features and circumstances of exposure. Clinical Toxicology, 49(7):671-680.

Toniolo, M; Ceschi, A; Meli, M; Lohri, A; Favre, G (2011). Haemolytic anaemia and abdominal pain - a cause not to be missed. British Journal of Clinical Pharmacology, 72(1):168-169.

Hofer, K E; Trachsel, C; Rauber-Lüthy, C; Kupferschmidt, H; Kullak-Ublick, G A; Ceschi, A (2011). Moderate toxic effects following acute zonisamide overdose. Epilepsy & Behavior, 21(1):91-93.

Ceschi, A; Hofer, K E; Rauber-Lüthy, C; Kupferschmidt, H (2011). Paracetamol orodispersible tablets: a risk for severe poisoning in children? European Journal of Clinical Pharmacology, 67(1):97-99.

Ceschi, A; Curkovic, I; Kirchheiner, J; Kullak-Ublick, G; Jetter, A (2010). Arzneimittelinteraktionen mit antiretroviralen Medikamenten. Der Internist, 51(1):94-99.

Yilmaz, Z; Ceschi, A; Rauber-Lüthy, C; Sauer, O; Stedtler, U; Prasa, D; Seidel, C; Hackl, E; Hoffmann-Walbeck, P; Gerber-Zupan, G; Bauer, K; Kupferschmidt, H; Kullak-Ublick, G A; Wilks, M (2010). Escitalopram causes fewer seizures in human overdose than citalopram. Clinical Toxicology, 48(3):207-212.

Curkovic, I; Lüthi, B; Franzen, D; Ceschi, A; Rudiger, A; Corti, N (2010). Trimethoprim/Sulfamethoxazole pharmacokinetics in two patients undergoing continuous venovenous hemodiafiltration. Annals of Pharmacotherapy, 44(10):1669-1672.

This list was generated on Sat Nov 25 05:02:56 2017 CET.